It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

What the hell is my pharmacy giving me? Seriously concerned about this.

page: 4
5
<< 1  2  3   >>

log in

join
share:

posted on Jan, 24 2010 @ 04:53 AM
link   
What is strange about your story is the change in dosage that is instructed on the label. The only person that can authorise that is your GP or a psychiatrist - and it has to be done (or is meant to be done) with your knowledge and permission before. Is it possible somebody with the same name as you also goes there and your medications were mixed up accidentally?

Make an appointment with your GP or psychiatrist and tell them about it ASAP. Even call them and ask their advice before you consume anything. It could be something as innocent as those who make the pills have redesigned it and changed the dosage figures. Better to be safe though.

[edit on 24/1/2010 by Dark Ghost]




posted on Jan, 24 2010 @ 05:03 AM
link   

Originally posted by angelx666

me too, i don't get it, how 'intelligent' people, that made it to ATS, would still take a pharma drugs, unbeplevable

whats then all research on 'pharma business', 'placebo effect', 'power of mind', 'nutrition' is about


but i do kind of get it, been coke addict myself, when friends do it you do it too kind off, for solidarity yuk


Have you ever been prescribed medication as treatment for Depression? Do you know anybody that has and have you asked them how they feel about the medication and all?

Didn't think so...

There are of course bad apples with nefarious motivations that own or work in the Pharmaceutical Industry. But that does not mean that prescribed medication should be disregarded as an option for treating people when millions have shown positive improvements when taking these kinds of tablets.



posted on Jan, 24 2010 @ 05:18 AM
link   
Take it to any crime lab in your county and explain what you suspect, and ask them to simply confirm it is the prescription you were told you were suppose to be given, but the taste and ID don't match. They will gladly perform a chromatography test and let you know what it really is. I'm serious, you may have evidence of negligence, or criminal activity. They will investigate it. Just don't tell them anything other than, you suspect there is some kind of "mistake" in what was given. they will be very concerned and interested.



posted on Jan, 24 2010 @ 05:23 AM
link   
For those who did not read the whole thread, especially page 1- if there is a pill you can not identify on your own, there are a few websites that can help you. It took me about 10 seconds to identify OP's medicine with shape, color, and imprint.


Search "pill identifier", and the first link should be the most used website, that is pretty reliable.

If you are stil concerned about your medication, call your doctor.

I would NOT suggest to ANYONE that they stop taking prescribed meds because they aren't sure what it is for this hour. That's absurd, and could be dangerous.



posted on Jan, 25 2010 @ 01:29 PM
link   
reply to post by highlyoriginal
 


Well, I'm glad you found out and they're ok.

just beware that some of those things, like welbutrin, are known to cause psychotic issues in some people just make sure that loved ones are aware that changes are possible, just not sure how probable...especially if you have been on them for some time , then it's not too likely it'll suddenly go weird for you.

I learned this by formerly being a regular listener of Dr Drew who brought it up quite frequently.

Other anti psychotics and similar meds may have been the impetus behind some bizarre happenings shown on teevee, but they never mention the meds involved, so folks just think these are weird people and are clueless about the meds and possible potential.




new topics

top topics
 
5
<< 1  2  3   >>

log in

join